Results 1 to 6 of 6
Is this a withdrawal symptom?
  1. #1
    bluess is offline New Member
    Join Date
    Feb 2011
    Posts
    2

    Default Is this a withdrawal symptom?

    This is my first post.

    I have been on norco for about 3 yrs. 7.5/350 prescribed three times a day. I have been prescribed the medication for chronic pain similar to fibromyalgia,

    Every morning I wake up in a lot of pain. I have burning sensation imy wrists and feet, watery eyes like crying and overall... I'm feeling like I'm burning all over. I have to take a pill to start my day or it is really hard to get up and function. I attributed the morning pain to my condition, but I have been thinking that it may be a withdrawal symptom from not taking the pills during the 8hrs I am asleep. Could this be?

    Is it possible that you experience withdrawal symptoms after sleeping for 8hrs and are the symptoms described above really withdrawal symptoms or just my chronic pain in the morning? I am getting concerned that I am deeply physically dependent on the meds and even 8hrs without is causing me pain in the mornings. thoughts?

  2. #2
    Join Date
    Feb 2011
    Location
    PA
    Posts
    163

    Default

    Hey Im Tina
    Looking around the forum to keep my mind busy, so Ill try to help.
    For me, yes, that burning up feeling IS a symptom of wd. But thats just me. Some people NEVER have that symptom of wd. My mother has FM, and she's never described that as a symptom of that. But I do not have FM, so I really can't personally describe what either of you go through.
    If youve been taking the norco for 3 years, I would think that there's a good possibility that you could become physically dependant. Again, I think you would be the only person who would know. I can tell you though, I get the watery eyes and burning when I am WDing.
    I don't know how else I could help you, and like I said, Im trying to keep my head busy. I am detoxing on suboxone right now, and trying to make the best of it.
    If you have any other questions, feel free to post them. There are some great people around this forum. I love them. Im sure theyll help if they feel they can.. Theyre helping me.
    Let me know if you need anything
    Tina

  3. #3
    bluess is offline New Member
    Join Date
    Feb 2011
    Posts
    2

    Default

    Hi Tina,

    Thank you for replying.

    I haven't been diagnosed fybro, but my pain is similar to it. I have chronic back pain and overall burning sensation of my joints. Docs can't find what my problem is, though I have burning sensation of my joints of the hands and feet and since I have scoliosis, i have horrible back pain and muscle spasms.

    Lately, it has been really painful to wake up in the mornings. I can't explain why my eyes are watery and shed tears and all I want to do is lay in bed, but in pain,.

    Anyways, It just occured to me that the morning pain could be because my body needs the meds, but HOW CAN 8hrs of sleeping and not taking meds cause that much pain? Is this really withdrawal symptoms and if so, what should I do?

    GOOD LUCK WITH YOUR DETOX>> BEST WISHES

  4. #4
    Anonymous Guest

    Default

    Quote Originally Posted by bluess View Post
    This is my first post.

    I have been on norco for about 3 yrs. 7.5/350 prescribed three times a day. I have been prescribed the medication for chronic pain similar to fibromyalgia,

    Every morning I wake up in a lot of pain. I have burning sensation imy wrists and feet, watery eyes like crying and overall... I'm feeling like I'm burning all over. I have to take a pill to start my day or it is really hard to get up and function. I attributed the morning pain to my condition, but I have been thinking that it may be a withdrawal symptom from not taking the pills during the 8hrs I am asleep. Could this be?

    Is it possible that you experience withdrawal symptoms after sleeping for 8hrs and are the symptoms described above really withdrawal symptoms or just my chronic pain in the morning? I am getting concerned that I am deeply physically dependent on the meds and even 8hrs without is causing me pain in the mornings. thoughts?
    Hi bluess
    I don't want to scare you, but have you ever been checked for Lupus. My sister and I have fibro ..well we thought she had fibro and it turned out to be lupus and she would talk alot about that burning feeling you are having...

    I have fibro and I wake up with my feet hurting and it wont stop till I get up and start to move around..I went down the pill road and know it can cause more pain after you get dependent on them.. your body goes into w/d pretty fast from a short acting opiate like norco's
    talk to you later, Melinda

    but I would ask your Doctor about to make sure it is not Lupus..

  5. #5
    Join Date
    Feb 2011
    Location
    PA
    Posts
    163

    Default

    Hey again
    I am so trying to not take anymore sub tonight, so you should know that you are helping me right now I feel crummy tonight.. Sooo. Thank YOU.
    Anyway, people's bodies metabolize everything differently. At one point in my addiction, I could start feeling wd symptoms 6 hrs after having opiates. And when I slept, >> wake up sick (in WD). Everything depends on your body's metabolism, amounts of meds (opiates), length of time taking the opiates and such.
    IF you are addicted, you have several options, but Im not the expert around these parts. And there are more experienced people (with the pain issue) around here, I would wait and see, but I bet people will start reading your thread and try to help.
    If I can help anymore. just say so..
    Hope you find what you need
    Tina

  6. #6
    yezdegerd is offline Senior Member
    Join Date
    Jul 2010
    Posts
    867

    Default

    Quote Originally Posted by bluess View Post
    This is my first post.

    I have been on norco for about 3 yrs. 7.5/350 prescribed three times a day. I have been prescribed the medication for chronic pain similar to fibromyalgia,

    Every morning I wake up in a lot of pain. I have burning sensation imy wrists and feet, watery eyes like crying and overall... I'm feeling like I'm burning all over. I have to take a pill to start my day or it is really hard to get up and function. I attributed the morning pain to my condition, but I have been thinking that it may be a withdrawal symptom from not taking the pills during the 8hrs I am asleep. Could this be?

    Is it possible that you experience withdrawal symptoms after sleeping for 8hrs and are the symptoms described above really withdrawal symptoms or just my chronic pain in the morning? I am getting concerned that I am deeply physically dependent on the meds and even 8hrs without is causing me pain in the mornings. thoughts?
    The one big downfall for any pain relief, narcotic or not is that over time it lowers your pain tolerance. When you experience constant pain, then experience relief it makes that pain harder and harder to deal with as time goes on. The symptom you described sounds a lot like your normal pain symptoms so most likely you're just experiencing your normal pain, however it's amplified in the mornings since you have no pain relievers in your system. The watery eyes, sneezing and such is an indication that the narcotics are no longer working when you wake up so yes those are mild withdrawal symptoms

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22